# SDR SWAA2024052877922

- Difficulty date: April 22, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727 S18a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT I/B LOWER FASTENER HOLE OF S-18A WEB AT STA 727 RIGHT SIDE. CRACK FOUND AT I/B LOWER FASTENER HOLE OF S-18A WEB FITTING AT STA 727 RIGHT SIDE. ( NOTE: CRACK INDICATION FOUND AT WEB FITTING LOCATED AT LOWER SECTION OF THE WEB)<[01] REMOVED AND REPLACED CRACKED SPLICE FITTING AT S-18A AT STA 727 RIGHT SIDE AS PER SRM 51-40-02-0G-0 AND DWG#146A0062. TOOL USED: B/C 175290. CALIBRATION DUE DATE: 03-20-2025.;[02] RII---VERIFIED STEP#1.
